MAUDE Adverse Event Report: Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, SL0¿, 63 cm Length, 8.5 F; Introducer, Catheter

Abbott Medical Swartz¿ Braided Transseptal Guiding Introducer, SL0¿, 63 cm Length, 8.5 F; Introducer, Catheter
Model Number 407451
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
Swartz¿ Braided Transseptal Guiding Introducer, SL0¿, 63 cm Length, 8.5 F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50158438
Report Number3005334138-2026-00364
Device Sequence Number18792376
Product Code DYB
UDI-Device Identifier05414734205757
UDI-Public(01)05414734205757(10)11257253(17)290131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407451
Device Catalogue Number407451
Device Lot Number11257253
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown